# SDR YENA2023030900220

- Difficulty date: March 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 490
- Aircraft time: 29,715 hours, 19,893 cycles
- System (JASC): 3244 · Tire
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 2025
- Condition: Failed
- Location: 324409-01-10-2
- Part time: 29,715 hours, 19,893 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2160, PHL-BOS.(AIRCRAFT DECLARED AN EMERGENCY INTO BOS) 'PRKG BRK NOT RELEASED ON EICAS IN FLIGHT; T/S PER FIM 32-41-00-810-852A. REMOVED AND REPLACED #2 EMERGENCY/PARKING BRAKE PRESS SWITCH PER AMM 32-44-09. OP'S CHECK'S OK.'
